A 39-year-old female asked:
Can topamax (topiramate) cause dilupus? on plaquenil/nifedipene for raynaud. and have extreme swelling. low complement. headaches/dizziness.
1 doctor answer • 1 doctor weighed in
Rheumatology 21 years experience
No: I have never seen discoid lupus be caused by topamax (topiramate), (topiramate) but discoid on occasion can transition to systemic lupus. If you are having swelling of your lower extremities, you need to see your rheumatologist as soon as possible. If swelling of lower extremities is present with elevated blood pressure, that may explain the headaches/ dizziness or the headaches/dizziness could be side effects of topamax (topiramate).
5.1k viewsAnswered >2 years ago
Last updated Jun 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.